| Model Number |
CYF-V2R |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, regarding the chipped bending section cover and missing glue in the light guide lens, the cause was traced to degradation.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The visera cysto-nephro videoscope was returned to the service center with a a scome communication error.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, a chipped bending section cover glue and a missing glue at the light guide lens were found to be most likely due to degradation.There was no patient involvement.